# SDR IXKA960019

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Lense
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - LOG ITEM - 6TH EMERGENCY RED LENSE WOULD NOT STAY DOWN.  REPLACED MODULE.  (X)
